# SDR UPS06846153

- Difficulty date: February 8, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACK AT STA 1766 LONG 4R ON "L" BRACKET.  REMOVED DAMAGED ANGLE IAW 51-01-21, FABRICATED AND INSTALLED ANGLE ATTACHED TO AFT PRESS PANEL AT STA 1766, L4R IAW DWG 5773844, AND SRM 51-01-20D-0, 51-1-8.
